# SDR FDEA201811253379

- Difficulty date: November 25, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 82,392 hours, 16,697 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Transponder
- Part number: 751780010400
- Part serial: 99082485
- Condition: Failed
- Location: Vor
- Part time: 1,994 hours, 979 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  594     34-54  1175     25NOV18  ATH  FACT  U  LOGPAGES:3042743  AT 1 30 HRS INTO FLIGHT RECIEVER LEVEL 1  TRANSPORNDER 1 FAIL.SWITCHED TO TRANS 2 AND  RECIEVED  TRNSP 2  FAIL.BOTH TRANSPS INTERMITENTLY  FAILED REMAINING FLIGHT .   FACT 25NOV18 10:37   ATH U  TRANSPORTER 1 REPLACED SYSTEM 1 AND 2 FIM TASK  34-54-00-1 TEST O.K NO FAULTS REV NOV 1/2010  INFO  SEE LIG 3042746
